Communications in Mathematical Physics

Ergodic endomorphisms of compact abelian groups

T. D. Rogers and M. Shirvani

Full-text: Open access

Article information

Source
Comm. Math. Phys., Volume 118, Number 3 (1988), 401-410.

Dates
First available in Project Euclid: 27 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.cmp/1104162091

Mathematical Reviews number (MathSciNet)
MR0958804

Zentralblatt MATH identifier
0664.22005

Subjects
Primary: 28D05: Measure-preserving transformations
Secondary: 58F11 68Q80: Cellular automata [See also 37B15]

Citation

Shirvani, M.; Rogers, T. D. Ergodic endomorphisms of compact abelian groups. Comm. Math. Phys. 118 (1988), no. 3, 401--410. https://projecteuclid.org/euclid.cmp/1104162091


Export citation